# SDR R61A201901020004

- Difficulty date: December 15, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 14,056 hours, 9,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17060287002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD INTERCOSTAL IS CORRODED BETWEEN FR 90-91. BLENDED RT INBD INTERCOSTAL BETWEEN FR 90-91. 0.034" REMAINING ON INTERCOSTAL, 0.036" ON ADJACENT L ANGLE. PER SRM 51-75-16 REMAINING THICKNESS IS GREATER THAN ACCEPTABLE; THEREFORE OUT OF LIMITS. POINT MIC HG3-61455 / CAL DUE 4-30-19 INSTALLED NEW INTERCOSTAL REF SRM 51-40-02 51-23-04 APPLY SURFACE PROTECTION TO RT INBD INTERCOSTAL AT FR 90-91. REF SRM 51-23-06 AND CPM 51-25-00 SEE W/O H6577 SN 501 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
